# SDR REXA97270

- Difficulty date: November 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N315PX
- Make and model: Bag JETSTM3101
- Aircraft serial: 685
- Engine: Garrtt TPE33110U
- System (JASC): 7320 · Fuel Controlling System
- Part: P3 Line
- Part number: 1379287L403
- Condition: Broke
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE WOULD NOT MAKE TARGET TORQUE.  FOUND LEFT ENGINE P3 LINE BROKEN.  REMOVED AND REPLACED P3 LINE.  (M)
